# SDR SWAA2022060808287

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED BETWEEN BS 767 AND BS 747 S-25R WL156 APPROX AT AFT CARGO COMPARTMENT 2022-283992 / [01] REPLACED WEB ON FLOOR STRUCTURE LOCATED BETWEEN BS 767 AND BS 747 S-25R WL156 APPROX AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 AND DWG #146A7500 SHEET 88 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB ON FLOOR STRUCTURE LOCATED BETWEEN BS 767 AND BS 747 S-25R WL156 APPROX AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 AND DWG #146A7500 SHEET 88 REV: A.  SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
